MEDICATIONS, HELP OR HINDER??
I am posting this article in a couple of groups. Many of us take more than one med to deal with a variety of symptoms, diseases or conditions. These meds may be wonderful in dealing with those symptoms, but might be exasperating others or bringing on other issues.
Please read the following article. I, myself, take or have taken some of these meds. Little did I know (or was warned) that they might have contributed to other issues.
Over 30 percent of adults take medications that may increase risk of depression or suicide: Here's how to protect yourself.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
After perusing this information I would say my goose is cooked along with millions of others. Thanks for the reference and helping others to be educated and informed.
You are welcome!
Move over, my goose is cooked, too.
@grandmar Trying to find some humor in this and failing miserably. Too late now.
@ parus we are guinea pigs haha
Medicine has what they have to take care of issues. Some may or may not contribute to depression. Many of these meds keep us going, depression or not. Depression & anxiety are a part of many of us, and more than many will admit. It has to be dealt with, and the social stigma silenced. Therapeutic doses of meds for other conditions are what keep people alive.
I AGREE 100%.
I remember, many, many years ago, a dear one said something regarding all the meds he had to take.
My response…….."I wish they had a pill my mother could take to keep the cancer away and not kill her."
@elwooodsdad , I agree 100% I have struggled with depression and terrible anxiety for 30 yrs. And have tried everything on the market, some helped for awhile, some didn't. But i never felt suicidal as a result of the med . But hopelessness and helplessness I felt from giving up and not fighting to find answers and solutions to my problems is only time I have thought of suicide as an option. Education on the problems gives me the empowerment I need to keep trying.
My 41 year old daughter is on two antidepressants. She is experiencing weight gain. She is also diabetic. I would like her to see a doctor to find an antidepressant that does not have the unwanted weight gain side effect. She is very indifferent to her weight gain, and just came out of a 20 year abusive marriage. Saddens me. Any suggestions on med that doe not have weight gain as side effect?
Hi, @healthytoday — I switched from citalopram (Celexa) to bupropion (Wellbutrin) several years ago, as my emotional state had flattened — not experiencing lows, but not really the highs, either — and I had gained weight from the citalopram. It's made a difference weight-wise making this switch.